Homepage

   Contact

   Research

   Activities

   Links

   Teaching

  MTH-102

   CV

   Publications

   Etcetera
Santosha Pattanayak
 
Associate Professor
Department of Mathematics and Statistics

IIT Kanpur
Kanpur
208016

Office    FB- 502
Tel        +91-512-2596402
Fax       +91-512-2597500
Email     santosha@iitk.ac.in


Research    
  • Algebraic Groups and Invariant Theory.
  • Lie algebras and Representation Theory.

Employment
  • Associate Professor: IIT Kanpur; November 2018-...
  • Assistant Professor: IIT Kanpur; December '13-October 18
  • Visiting Professor: Virginia Tech, USA: January' 17-July' 17
  • Adjunct Professor: Chennai Mathematical Institute; April' 15-...
  • Assistant Professor: NISER Bhubaneswar; August '13- December '13
  • Postdoctoral Fellow: Weizmann Institute of Science; Aug '11- Aug '13

 Education
  • Ph.D: Chennai Mathematical Institute (2011)
  • MSc: Hyderabad University (2005)


Teaching


Publications   
  • Projective normality of finite group quotients (With S. S. Kannan and Pranab Sardar), Proc. Amer. Math. Soc. 137 (2009), no. 3, 863-867.
  • Torus quotients of homogeneous spaces- minimal dimensional Schubert Varieties admitting semistable points (With S. S. Kannan), Proc. Indian Acad. Sci. Math. Sci.  119 (2009), no.4,  469-485.
  • Projective Normality of Weyl Group quotients (With S. S. Kannan), Proc. Indian. Acad. Sci. Math. Sci. 121 (2011), no. 1, pp. 19-26.
  • Normality, Projective normality and EGZ theorem (With S. S. Kannan), INTEGERS: The Electronic Journal of Combinatorial Number Theory, Vol 11 (2011).
  • On some standard algebras in Modular Invariant theory, J. Algebra Appl., Vol. 13, no. 1 (2014).
  • Torus Invariants of the Homogeneous Coordinate Ring of G/B-Connection with Coxeter Elements (With S.S. Kannan and B.N. Chary), Comm. Algebra, Vol. 42, no. 5 (2014).
  • Minimal Schubert Varieties admitting semistable points for exceptional cases,
    Comm. Algebra, Vol. 42, no. 9 (2014).  finalstrings, C-code
  • Projective normality of GIT quotient varieties modulo finite groups (With Pallav Goyal), Comm. Algebra, Vol. 45, no. 7 (2017).
  • Torus quotients of Richardson varieties (With S. S. Kannan and S. Upadhyay), Comm. Algebra, Vol. 46, no. 3 (2018).
  • Torus quotients of Richardson varieties in orthogonal and symplectic Grassmannian (With Arpita Nayek), To appear in J. Algebra Appl.
  • Projective Normality of torus quotient of Grassmannian (With Arpita Nayek), Submitted.
  • Torus quotient of Schubert varieties (With B.N. Chary). Submitted.
  • Torus quotients of Richardson varieties in rank 2 case (With S Upadhyay).
  • Projective Normality of torus quotient of orthogonal and symplectic Grassmannian (With Arpita Nayek). Preprint.


  Responsibilities:

   (1) Problem Committee Member: Simon-Marai Mathematics Competition (Asia Paciifc).

   (2) Regional Coordinator (North Zone): Mathematics Olympiad Program.



Links



top


Last modified:  9 May 2014